Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Generalized complementing maps

dc.book.titleContribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez
dc.contributor.authorRomero Ruiz del Portal, Francisco
dc.date.accessioned2023-06-20T13:38:56Z
dc.date.available2023-06-20T13:38:56Z
dc.date.issued2004
dc.description.abstractIn this paper we apply the generalized degree introduced by Geba, Massabo and Vignoli, in [3], to extend the notion of complementing maps defined by Fitzpatrick, Massabo and Pejsachowicz, in [1] and [2]. On the other hand, we obtain, in low dimension, a bifurcation result in terms of the linking number of some 1-dimensional manifolds. We also present a global theorem that improves a Rabinowitz’s type result contained in [3] concerning the generalized degree.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.facultyInstituto de Matemática Interdisciplinar (IMI)
dc.description.refereedTRUE
dc.description.sponsorshipMCyT
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/19898
dc.identifier.isbn84-7491-767-0
dc.identifier.officialurlhttp://www.mat.ucm.es/~jesusr/Enrique/pdfs/promero.pdf
dc.identifier.urihttps://hdl.handle.net/20.500.14352/53199
dc.language.isoeng
dc.page.final369
dc.page.initial357
dc.page.total406
dc.publication.placeMadrid
dc.publisherComplutense
dc.relation.projectIDBFM 2003-00825.
dc.rights.accessRightsopen access
dc.subject.cdu51
dc.subject.cdu517.9
dc.subject.keywordGeneralized degree
dc.subject.keywordBifurcation
dc.subject.keywordFramed manifold.
dc.subject.ucmEcuaciones diferenciales
dc.subject.ucmMatemáticas (Matemáticas)
dc.subject.unesco1202.07 Ecuaciones en Diferencias
dc.subject.unesco12 Matemáticas
dc.titleGeneralized complementing maps
dc.typebook part
dcterms.referencesP.M. Fitzpatrick, I. Massabo, J. Pejsachowicz: On the overing dimension of the set of solutions of some nonlinear equations. Transactions AMS 296 (1986), no.2, 777–798. P.M. Fitzpatrick, I. Massabo, J. Pejsachowicz: Global several-parameter bifurcation and continuation theorems: a unified approach via complementing maps. Math. Ann. 263 (1983), 61–73. K. Geba, I. Massabo, A. Vignoli: Generalized degree and bifurcation. Nonlinear Funct.Analysis and Appl. (1986), 55–73. K. Geba: Cohomotopy groups and bifurcation. Topological methods in bifurcation theory.Les Presses de l’Universit´e de Montreal, 1985. M.W. Hirsch: Differential topology. Springer-Verlag, Berlin 1976. S.T. Hu: Homotopy theory. Academic Press, 1959. J. Ize, I. Massabo, A. Vignoli: Degree theory for equivariant maps. Transactions AMS 315 (1989),433–510. J. Ize, I. Massabo, J. Pejsachowicz, A.Vignoli: Structure and dimension of global branches of solutions of multiparameter nonlinear equations.Transactions AMS 291(1985), no.2,383–435. M.A. Kervaire: An interpretation of G. Whitehead’s generalization of Hopf’s invariant.Annals of Math. 69 (1959), no.2, 345–365. L.S. Pontryagin: Smooth manifolds and their applications in homotopy theory. Amer.Math. Soc. Translations. 11 (1959), 1–114. F.R. Ruiz del Portal: On the additivity property of the generalized degree. Math. Japonica 37 (1992), 657–664. F.R. Ruiz del Portal: On a generalized degree theory for continuous maps between manifolds.Tsukuba J. Math., 17 (1993), no. 2, 323–338. F.R. Ruiz del Portal: Generalized degree in normed spaces. Publi.Matematiques, Univ. Aut. de Barcelona 36 (1992), 157–166. F.R. Ruiz del Portal: Teorıa del grado topologico generalizado y aplicaciones. Tesis Doctoral, Univ.Complutense de Madrid, 1990.
dspace.entity.typePublication

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
RomeroRuiz18.pdf
Size:
204.89 KB
Format:
Adobe Portable Document Format